# SDR 2000UALA00659

- Difficulty date: November 5, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 8,398 hours, 2,940 cycles
- Engine: Iae V2522A5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pressure Swtch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC INDICATION PROBLEM.  *S/D*  FOUND OPEN WIRE TO LOW PRESSURE SWITCH 1074GK.  REPAIRED AS REQUIRED.
